# SDR DALA2021031601492

- Difficulty date: March 11, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 76,994 hours, 24,306 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 OXYGEN PANEL MASK DEPLOYED LOCATIONS:203. CORRECTIVE ACTION: AFT LEFT LAV OXYGEN MASK STOWED. (1752215)
